# SDR DALA2018082855295

- Difficulty date: August 24, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,648 hours, 28,336 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB SURROUNDING JACKSCREW ASSEMBLY, RT SIDE AT THE VERTICAL STABILIZER.  THE WEB WAS REPAIRED IAW ER/A 570884-14, REV ORIGINAL, AND ETI-90-18-043, REV 1.
